# SDR DALA2019031101635

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 109,452 hours, 15,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING SLIDE DEPLOYED. REPLACED LEFT WING BLOW ACTUATOR. SYSTEM OPERATION NORMAL.
